# SDR AWXA200500999

- Difficulty date: August 15, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 43,201 hours, 18,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D533711200500
- Condition: Corroded
- Location: Fr 41-47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C3 CHECK, DISCOVERED CORROSION ON SEAT TRACK LOCATED AT RT OUTBOARD SIDE AT FR 42+17, -Y1292.  MAINTENANCE REMOVED CORROSION AND FOUND REWORK TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15.  REMOVED SEAT TRACK AT FR 42+17, -Y1292 AND INSTALLED NEW SEAT TRACK IAW AIRBUS 320 SRM 53-31-15 FIG 2.
